# SDR ASOA2013062808539

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, ANGLE AT RBL 9 OTBD SIDE IS CRACKED.   REMOVED ANGLE AT FS 280, RBL 9 OTBD, LOCATED NEW CLIP, PN 601R31113-58 IAW SRM 51-40-11 AND INSTALLED IAW SRM 51-42-21.
